教師資料查詢 | 類別: 期刊論文 | 教師: 謝忠村CHUNG-TSUN SHIEH (瀏覽個人網頁)

標題:Partial inverse nodal problems for differential pencils on a star‐shaped graph
學年108
學期2
出版(發表)日期2020/06/07
作品名稱Partial inverse nodal problems for differential pencils on a star‐shaped graph
作品名稱(其他語言)
著者Yu Ping Wang; Chung‐Tsun Shieh; Xianbiao Wei
單位
出版者
著錄名稱、卷期、頁數Mathematical Methods in the Applied Sciences 43(15), p.8841-8855
摘要In this paper, the authors study partial inverse nodal problems for differential pencils on a star-shaped graph. We firstly show that the potential on each
edge can be uniquely determined by twin-dense nodal subsets on some interior intervals under certain conditions. Without any nodal information on some
potential on the fixed edge, we may add some spectral information to guarantee these uniqueness theorems. We still consider the case of arbitrary intervals
having the internal vertex. In particular, we pose and solve a new partial inverse
nodal problem for differential pencils on the star-shaped graph from the Weyl
m-function and the theory concerning densities of zeros of entire functions.
關鍵字inverse nodal problem;differential pencil;potential;star-shaped graph;twin-dense
語言英文(美國)
ISSN1099-1476
期刊性質國外
收錄於SCI;
產學合作
通訊作者Y. P. wang
審稿制度
國別美國
公開徵稿
出版型式,電子版
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!